# SDR AALA201708289031

- Difficulty date: August 25, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu Oil Cap
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

OIL ODOR IN THE COCKPIT,  FOUND APU OIL SERVICE CAP SEAL DAMAGED.  APU COMPARTMENT COVERED IN OIL. FOUND APU OIL SERVICE CAP SEAL DAMAGED. REMOVED AND REPLACED O-RING ON APU SERVICE CAP LEAK CHECK GOOD.
